Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suggest treatment for depression

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2406 Questions
Question
Hi! Doc, I'm feeling stressed for past few months. When I get angry I loose all my control. To show my aner I stopped eating. I cry loudly. I'm getting ill out of all these. My strss also leads to high pulse rate. Please help.
Posted Tue, 5 Aug 2014 in Eating Disorders
 
 
Answered by Dr. Chintan Solanki 2 hours later
Brief Answer:
Please consult a psychiatrist soon.

Detailed Answer:
Hello XXXXXXX This is Dr. Chintan here.
You seems to be in depression from your narration. These are features of depression or may be adjustment disorder.
To help you more specifically I would like to know," Your marital status, occupation and type of stress or circumstances which make you distress as well as about your mood,sleep,appetite and social occupational disturbance due to stress.
However, I can say you can surely come out of his situation with help of psychiatrist. Treatment aspects includes counselling-behaviour therapy by professional and/ or medicines.
Hope you will be helped by my answer. Still any confusion , late me know.
Thanks & Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor